Browse Title Index


 
Issue Title
 
Volume 24 Number 1 (April 2018) 2-Farthest orthogonality in generalized 2-normed spaces Abstract   PDF
hamid mazaheri, S. M Mousavi Shams Abad, M. A. Dehghan
 
Volume 18 Number 1 (April 2012) K-CONTINUOUS FUNCTIONS AND RIGHT B1 COMPOSITORS Abstract   PDF
Jonald P. Fenecios, Emmanuel A. Cabral
 
Volume 21 Number 2 (October 2015) A CERTAIN SUBCLASS OF MULTIVALENT ANALYTIC FUNCTIONS WITH NEGATIVE COEFFICIENTS FOR OPERATOR ON HILBERT SPACE Abstract   PDF
Abbas Kareem Wanas
 
Volume 16 Number 2 (October 2010) A CLASSIFICATION OF SEMISYMMETRIC CUBIC GRAPHS OF ORDER 28p² Abstract   PDF
Mehdi Alaeiyan, Mohsen Lashani
 
Volume 17 Number 1 (April 2011) A CLASSIFICATION OF THE CUBIC SEMISYMMETRIC GRAPHS OF ORDER 34 Abstract   PDF
Mehdi Alaeiyan, Rasul Aramian
 
Volume 23 Number 1 (April 2017) A Collocation Method for Solving Fractional Order Linear System Abstract   PDF
Amir Hosein Refahi Sheikhani, Mahamad Mashoof
 
Volume 22 Number 1 (April 2016) A DYNAMICAL SYSTEM APPROACH IN MODELING TECHNOLOGY TRANSFER Abstract   PDF
Hennie Husniah, Sebrina Sebrina, A. K. Supriatna
 
Volume 20 Number 2 (October 2014) A FEW MORE PROPERTIES OF SUM AND INTEGRAL SUM GRAPHS Abstract   PDF
V Vilfred
 
Volume 14 Number 1 (April 2008) A FINITE DIFFERENCE METHOD FOR THE ONE-DIMENSIONAL VARIATIONAL BOUSSINESQ EQUATIONS Abstract   PDF
A. Suryanto, E. van Groesen
 
Volume 13 Number 1 (April 2007) A MATHEMATICAL MODEL OF DENGUE INTERNAL TRANSMISSION PROCESS Abstract   PDF
N. Nuraini, E. Soewono, K.A. Sidarto
 
Volume 13 Number 2 (October 2007) A MODEL FOR STATIC AND DYNAMIC PHENOMENA IN DEPOSITION PROCESSES Abstract   PDF
M. Hasan, J.H.J. van Opheusden
 
Volume 14 Number 2 (October 2008) A NOTE ON THE EXISTENCE AND UNIQUENESS OF A BOUNDED MEAN-REVERTING PROCESS Abstract
D. Lesmono, P.K. Pollet, E.J. Tonkes, K. Burrage
 
Volume 19 Number 1 (April 2013) A NOTE ON THE EXISTENCE OF A UNIVERSAL POLYTOPE AMONG REGULAR 4-POLYTOPES Abstract   Abstract   Full Paper
Jin Akiyama, Sin Hitotumatu, Ikuro Sato
 
Volume 21 Number 1 (April 2015) A SHORT NOTE ON BANDS OF GROUPS Abstract   PDF
Bijan Davvaz
 
Volume 14 Number 1 (April 2008) A SIMPLE DYNAMICAL MODEL FOR THE GROWTH OF SMOKER POPULATION Abstract   PDF
A. Y. Gunawan, M. E. Nurtamam
 
Volume 16 Number 1 (April 2010) A TRAVELING PULSE BEHAVIOR OF THE SPREAD OF THE AVIAN FLU VIRUSES AMONG FLOCK AND HUMAN Abstract   PDF
S.R. Pudjaprasetya, A.Y. Gunawan
 
Volume 20 Number 2 (October 2014) A WHITE NOISE APPROACH TO THE SELF-INTERSECTION LOCAL TIMES OF A GAUSSIAN PROCESS Abstract   PDF
Herry Pribawanto Suryawan
 
Volume 16 Number 2 (October 2010) ALLELE FREQUENCIES IN MULTIGENE FAMILIES Abstract   PDF
S. Padmadisastra
 
Special Edition, Year 2011 AN INTRODUCTION TO DISTANCE D MAGIC GRAPHS Abstract   ABSTRACT   FULL PAPER
Allen O'Neal, Peter J. Slater
 
Volume 19 Number 1 (April 2013) AN OTHER PROOF OF THE INSOLUBILITY OF FERMAT'S CUBIC EQUATION IN EISENSTEIN'S RING Abstract   Abstract   Full Paper
Elias Lampakis
 
Volume 22 Number 1 (April 2016) ANTIMAGIC LABELING OF DIGRAPHS Abstract   PDF
Nalliah Moviri
 
Volume 20 Number 2 (October 2014) ANTIMAGIC LABELING OF GENERALIZED SAUSAGE GRAPHS Abstract   PDF
Oudone Phanalasy
 
Volume 13 Number 2 (October 2007) APPLICATION OF HALANAY INEQUALITY TO THE ESTABLISHMENT OF THE EXPONENTIAL STABILITY OF DELAYED COMPARTMENTAL SYSTEM Abstract   PDF
Sariyasa .
 
ARTICLE IN PRESS APPLICATION OF LAGRANGE MULTIPLIER METHOD FOR COMPUTING FOLD BIFURCATION POINT IN A TWO-PREY ONE PREDATOR DYNAMICAL SYSTEM Abstract
Marwan Marwan, Johan Matheus Tuwankotta, Eric Harjanto
 
Volume 18 Number 2 (October 2012) APPLICATIONS OF CERTAIN FUNCTIONS ASSOCIATED WITH LEMNISCATE BERNOULLI Abstract   PDF
Suzeini Abdul Halim, Rashidah Omar
 
Volume 14 Number 1 (April 2008) APPLICATIONS OF DIFFERENTIAL SUBORDINATION AND SUPERORDINATION Abstract   PDF
C. Ganesamoorthy, N. Marikkannan, M. P. Jeyaraman
 
Volume 13 Number 1 (April 2007) APPLYING THE APOS THEORY TO IMPROVE STUDENTS ABILITY TO PROVE IN ELEMENTARY ABSTRACT ALGEBRA Abstract   PDF
I Made Arnawa, Utari sumarno, Bana Kartasasmita, Edy Tri Baskoro
 
Volume 17 Number 1 (April 2011) ASYMPTOTIC APPROXIMATIONS TO THE BIAS AND VARIANCE OF A KERNEL-TYPE ESTIMATOR OF THE INTENSITY OF THE CYCLIC POISSON PROCESS WITH THE LINEAR TREND Abstract   PDF
I Wayan Mangku
 
Volume 24 Number 1 (April 2018) Bayesian Estimation of Random Parameter Models of Responses with Normal and Skew-t Distibutions Evidence from Monte Carlo Simulation Abstract   PDF
Mohammad Masjkur, Henk Folmer
 
Volume 23 Number 1 (April 2017) Bipolar Neutrosophic Graph Structures Abstract   PDF
Muhammad Akram, Muzzamal Sitara
 
Volume 18 Number 2 (October 2012) BOGDANOV-TAKENS BIFURCATIONS IN THREE COUPLED OSCILLATORS SYSTEM WITH ENERGY PRESERVING NONLINEARITY Abstract   PDF
Livia Owen, J.M. Tuwankotta
 
Volume 16 Number 2 (October 2010) BOUNDEDNESS RESULTS FOR SOLUTIONS OF CERTAIN NONLINEAR DIFFERENTIAL EQUATIONS OF SECOND ORDER Abstract   PDF
Cemil Tunc
 
Volume 19 Number 2 (October 2013) BOUNDS ON DIVERGENCE IN NONEXTENSIVE STATISTICAL MECHANICS Abstract   PDF
Takuya Yamano
 
Volume 23 Number 2 (OCTOBER 2017) Bounds on Energy and Laplacian Energy of Graphs Abstract   PDF
Sridhara G, Rajesh Kanna
 
Volume 13 Number 2 (October 2007) CALCULATIONS ON THE SUPREMUM OF FUZZY NUMBERS VIA Lp METRICS Abstract   PDF
Taihe Fan, Dan Wen
 
Volume 17 Number 2 (October 2011) C-CONFORMAL METRIC TRANSFORMATIONS ON FINSLERIAN HYPERSURFACE Abstract   Abstract   Full Paper
S.K. Narasimhamurthy
 
Volume 24 Number 1 (April 2018) Certain Bipolar Neutrosophic Competition Graphs Abstract   PDF
Muhammad Akram
 
Volume 18 Number 2 (October 2012) CHARACTERISATION OF PRIMITIVE IDEALS OF TOEPLITZ ALGEBRAS OF QUOTIENTS Abstract   PDF
Rizky Rosjanuardi
 
Volume 22 Number 2 (October 2016) CHARACTERIZATION OF NAKAYAMA $m$-CLUSTER TILTED ALGEBRAS OF TYPE $A_n$ Abstract   PDF
Faisal Faisal, Intan Muchtadi-Alamsyah
 
Volume 13 Number 2 (October 2007) COLUMN GENERATION TECHNIQUE FOR SOLVING TWO-DIMENSIONAL CUTTING STOCK PROBLEMS: METHOD OF STRIPE APPROACH Abstract   PDF
K. Novianingsih, R. Hadianti, S. Uttunggadewa
 
Volume 16 Number 2 (October 2010) COMMON-EDGE SIGNED GRAPH OF A SIGNED GRAPH Abstract   PDF
P. Siva Kota Reddy, E. Sampathkumar, M. S. Subramanya
 
Volume 22 Number 1 (April 2016) COMPLEMENTARY DISTANCE SPECTRA AND COMPLEMENTARY DISTANCE ENERGY OF LINE GRAPHS OF REGULAR GRAPHS Abstract   PDF
Harishchandra S. Ramane, K.C. Nandeesh
 
Volume 13 Number 1 (April 2007) COMPLETE CONVERGENCES AND STRONG LAWS OF LARGE NUMBERS FOR WEIGHTED SUMS PAIRWISE NQD RANDOM VARIABLES SEQUENCE Abstract   PDF
Guang- hui Cai
 
Volume 15 Number 1 (April 2009) CONSISTENCY OF A KERNEL-TYPE ESTIMATOR OF THE INTENSITY OF THE CYCLIC POISSON PROCESS WITH THE LINEAR TREND Abstract   PDF
I Wayan Mangku, Siswadi -, Retno Budiarti
 
Volume 20 Number 2 (October 2014) CONVOLUTION THEOREMS FOR CLIFFORD FOURIER TRANSFORM AND PROPERTIES Abstract   PDF
Mawardi Bahri, Ryuichi Ashino, Rémi Vaillancourt
 
Volume 21 Number 1 (April 2015) CORRIGENDUM TO NEW INEQUALITIES ON HOMOGENEOUS FUNCTIONS, J. INDONES. MATH. SOC. 15 (2009), NO. 1, 49-59 Abstract   PDF
L Lokesha, K M Nagaraja, Y Simsak
 
Special Edition, Year 2011 DECOMPOSITION OF COMPLETE GRAPHS AND COMPLETE BIPARTITE GRAPHS INTO COPIES OF Pn3 or S2Pn3 AND HARMONIOUS LABELING OF K2+ Pn Abstract   ABSTRACT   FULL PAPER
P. Selvaraju, G. Sethuraman
 
Special Edition, Year 2011 DECOMPOSITIONS OF COMPLETE GRAPHS INTO KAYAK PADDLES Abstract   ABSTRACT   FULL PAPER
Dalibor Froncek, Leah Tollefson
 
Volume 13 Number 1 (April 2007) DEVELOPMENTS OF POLYHEDRA USING OBLIQUE COORDINATES Abstract   PDF
J. Akiyama, C. Nara
 
Volume 13 Number 1 (April 2007) DIFFERENTIAL SANDWICH THEOREMS FOR SOME SUBCLASS OF ANALYTIC FUNCTIONS ASSOCIATED WITH LINEAR OPERATORS Abstract   PDF
T.N. Shanmuguam, M.P. Jeyaraman, A. Singaravelu
 
Volume 13 Number 1 (April 2007) DIFFUSIVE LOGISTIC EQUATIONS WITH TIME DELAY AND IMPULSES: EXISTENCE OF SOLUTION AND ATTRACTORS Abstract   PDF
J. Widjaja, M.J. Bottema
 
Special Edition, Year 2011 DISTANCE MAGIC GRAPHS - A SURVEY Abstract   ABSTRACT   FULL PAPER
S. Arumugam, Dalibor Froncek, N. Kamatchi
 
ARTICLE IN PRESS EDGE TRANSITIVE DIHEDRAL COVERS OF THE HEAWOOD GRAPH Abstract
laleh pourmokhtar, Mehdi Alaeiyan
 
Volume 20 Number 1 (April 2014) EIGENVALUES AND EIGENVECTORS OF LATIN SQUARES IN MAX-PLUS ALGEBRA Abstract   PDF
Muhammad Syifa’ul Mufid, Subiono -
 
Volume 22 Number 2 (October 2016) EIGENVALUES VARIATION OF THE P-LAPLACIAN UNDER THE RICCI FLOW ON SM Abstract   PDF
Shahroud Azami
 
Volume 19 Number 1 (April 2013) ENERGY OF COMPLEMENT OF STARS Abstract   Abstract   Full Paper
P. R. Hampiholi, H. B. Walikar, B. S. Durgi
 
Volume 16 Number 1 (April 2010) EQUIVALENCE OF n-NORMS ON THE SPACE OF p-SUMMABLE SEQUENCES Abstract   PDF
Anwar Mutaqin, Hendra Gunawan
 
Volume 21 Number 2 (October 2015) EULERIAN AND HAMILTONIAN PROPERTIES OF GALLAI AND ANTI-GALLAI TOTAL GRAPHS Abstract   PDF
Pravin Garg, Deepa Sinha, Shanu Goyal
 
Volume 23 Number 2 (OCTOBER 2017) Existence Results for A Perturbed Fourth-Order Equation Abstract   PDF
Mohammad Reza Heidari Tavani
 
Volume 14 Number 1 (April 2008) EXTENDED LUCAS TUBE: GRAF HAMILTONIAN BARU Abstract   PDF
Ernastuti ., Djati Kerami, Belawati H Widjaya
 
Volume 24 Number 1 (April 2018) First Eigenvalues of Geometric Operator under The Ricci-Bourguignon Flow Abstract   PDF
Shahroud Azami
 
Volume 23 Number 1 (April 2017) Formal Concept Analysis with Constraints by EM Operators Abstract   PDF
Hua Mao
 
Volume 22 Number 2 (October 2016) FOUNDATIONS OF ORDERED (SEMI)HYPERRINGS Abstract   PDF
Bijan Davvaz, S. Omidi
 
Volume 23 Number 2 (OCTOBER 2017) Full Identification of Idempotens in Binary Abelian Group Rings Abstract   PDF
Kai Lin Ong, Miin Huey Ang
 
Volume 23 Number 2 (OCTOBER 2017) Fuzzy Translations of A Fuzzy Set in UP-Algebras Abstract   PDF
Aiyared Iampan
 
Volume 21 Number 1 (April 2015) FUZZY TRANSLATIONS OF FUZZY H-IDEALS IN $BCK/BCI$-ALGEBRAS Abstract   PDF
Tapan Senapati
 
Volume 20 Number 2 (October 2014) GENERALIZED STUMMEL CLASS AND MORREY SPACES OF NONHOMOGENEOUS TYPE Abstract   PDF
Wono Setya Budhi, Idha Sihwaningrum, Yudi Soeharyadi
 
Special Edition, Year 2011 GRACEFUL LABELING ALGORITHMS AND COMPLEXITY – A SURVEY Abstract   ABSTRACT   FULL PAPER
S. Arumugam, Jay Bagga
 
ARTICLE IN PRESS GREEN'S FUNCTION FOR A PIECEWISE CONTINUOUS POTENTIAL VIA INTEGRAL EQUATIONS METHOD Abstract
benali brahim
 
Special Edition, Year 2011 HOW PROVABLY GRACEFUL ARE THE TREES? Abstract   ABSTRACT   FULL PAPER
Peter J. Slater
 
1 - 70 of 166 Items 1 2 3 > >>